Previous |  Up |  Next

Article

References:
[1] V. I. Igošin: Selfduality of lattices of intervals of finite lattices. Inst. matem. Sibir. Otdel. AN SSSR, Meždunarodnaja konferencija po algebre posvjaščennaja pamjati A.I. Mal’ceva, Tezisy dokladov po teoriji modelej i algebraičeskich sistem, Novosibirsk 1989, s. 48.
[2] V. I. Igošin: Lattices of intervals and lattices of convex sublattices of lattices. Uporjadočennyje množestva i rešotki. Saratov 6 (1990), 69–76. MR 0945975
[3] V. I. Igošin: Identities in interval lattices of lattices. Coll. Math. Soc. J. Bolyai 33 (Contributions to Lattice Theory), Szeged 1980 (1983), 491–501. MR 0724279
[4] V. I. Igošin: On lattices with restrictions on their interval lattices. Coll. Math. Soc. J. Bolyai 43 (Lectures in Universal Algebra), Szeged 1983 (1986), 209–216. MR 0860266
[5] V. I. Igošin: Algebraic characteristic of lattices of intervals. Uspechi matem. nauk 40 (1985), 205–206. MR 0795195
[6] V. I. Igošin: Interval properties of quasivarieties of lattices. XVIII Vsesojuznaja alg. konf., tezisy soobšč., č. 1, Kišinjev 1985, s. 212.
[7] V. I. Igošin: Semimodularity in lattices of intervals. Math. Slovaca 38 (1988), 305–308. MR 0978760
[8] J. Jakubík: Selfduality of the system of intervals of a partially ordered set. Czechoslov. Math. J. 41 (1991), 135–140. MR 1087633
[9] M. Kolibiar: Intervals, convex sublattices and subdirect representations of lattices. Universal Algebra and Applications, Banach Center Publications, Vol. 9, Warsaw 1982, 335–339. MR 0738826 | Zbl 0506.06003
[10] V. Slavík: On lattices with isomorphic interval lattices. Czechoslov. Math. J. 35 (1985), 550–554. MR 0809041
Partner of
EuDML logo